MAUDE Adverse Event Report: ARTHREX, INC. SIDE RELEASE RETRO CONSTR HANDLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SIDE RELEASE RETRO CONSTR HANDLE; MANUAL INSTR, GENERAL SURGICAL
Model Number SIDE RELEASE RETRO CONSTR HANDLE
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/06/2025, it was reported by a sales representative via (b)(4) that an ar-1510hr retroconstruction drill guide handle knob pin fell out and knob came off.The patient was not affected.This was discovered during a procedure, with no reported patient harm.Additional information was received on 02/12/2025: this occurred during a acl/pcl procedure on (b)(6)2025.The knob was found but they could never find the pin.An x-ray was taken to make sure it wasn¿t in the patient.The case was completed using a new acl set and a ar-1510hr retroconstruction drill guide handle was used to complete the case.There was a twenty minute delay in the case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the dowel pin is missing from device.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during tightening /untightening the knob.

Brand Name
SIDE RELEASE RETRO CONSTR HANDLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21421539
Report Number1220246-2025-00566
Device Sequence Number18052921
Product Code MDM
UDI-Device Identifier00888867196773
UDI-Public(01)00888867196773(11)240816(10)43212414
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIDE RELEASE RETRO CONSTR HANDLE
Device Catalogue NumberAR-1510HR
Device Lot Number43212414
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown